# SDR AALA202409251622

- Difficulty date: August 20, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 35,494 hours, 15,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL FROM STA 400 TO STA 500, LBL 25. REPAIRED TRANSITION PANEL PER AARD 51-00-05-1 AND SRM 53-00-53-2R.
